# SDR A6WA200640227

- Difficulty date: June 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Part number: NP139321110
- Part serial: 00346H5762
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CRACKED RIGHT WINDSHIELD, HAPPENED DURING TAXI OUT.  REMOVED AND REPLACED WINDSHIELD, OPS CHECK GOOD IAW AMM 56-11-01.  (M)
